# SDR ASAA2021121136870

- Difficulty date: December 11, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N921AK
- Make and model: Boeing 737-9
- Aircraft serial: 43337
- Aircraft time: 594 hours, 219 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

LEFT FWD WINDOW HEAT AMBER OVERHEAT ILLUMINATED ON GROUND. ACCOMPLISHED QRH. RESTORED TO NORMAL OPERATION. GROUNDED - YES. PERFORMED WHCU SYS TEST ON #1 & #1 CONTROLLER REF B737-9 AMM 30-41-11-710-801. BOTH SYS TEST PASSED W/ NO CURRENT FAULTS NOTED AT THIS TIME.
